# SDR DALA2025040402567

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N384DN
- Make and model: Airbus A321-211
- Aircraft serial: 8974
- Aircraft time: 18,723 hours, 7,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3084, CRACK SHEAR PLATE LOCATED STR 23 R FROM FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS ON AREA LOCATED STR 23 R BTW FR69 TO FR7O AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11 AND DWG D53474180 ISSUE: AA, RELEASE DATE: 09-SEP-24. LENGTH IS: 0.940 INCHES. (LP 0890566)
